Alert archive / Tennessee / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 3, NWS Nashville, TN

January 3, 20237 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jan 3, 2023, 11:32 AM CST for 7 counties in Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2023, 11:32 AM CST (17:32 UTC)
Expired
Jan 3, 2023, 12:15 PM CST
In force
43 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cannon County, TN, Cumberland County, TN, DeKalb County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 81 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 9:14 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

084 
WUUS54 KOHX 031732
SVROHX
TNC015-035-041-141-175-177-185-031815-
/O.NEW.KOHX.SV.W.0003.230103T1732Z-230103T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1132 AM CST Tue Jan 3 2023

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cumberland County in Middle Tennessee...
  De Kalb County in Middle Tennessee...
  Northern Van Buren County in Middle Tennessee...
  Northern Warren County in Middle Tennessee...
  White County in Middle Tennessee...
  Putnam County in Middle Tennessee...
  Cannon County in Middle Tennessee...

* Until 1215 PM CST.

* At 1132 AM CST, a severe thunderstorm was located near Smithville,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cookeville, McMinnville, Sparta, Smithville, Woodbury, Spencer,
  Algood, Monterey, Baxter, Pleasant Hill, Doyle, Dowelltown,
  Liberty, Centertown, Hamptons Crossroads, Bakers Crossroads, Virgin
  Falls State Natural Area, Burgess Falls State Park, Rock Island
  State Park and Center Hill Lake.

This includes Interstate 40 between mile markers 267 and 300.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 500 PM CST for Middle
Tennessee.

&&

LAT...LON 3577 8525 3572 8527 3564 8597 3566 8599
      3565 8609 3567 8616 3596 8604 3597 8602
      3600 8603 3609 8599 3611 8596 3610 8591
      3612 8591 3609 8587 3613 8581 3615 8581
      3623 8538 3622 8534 3610 8524 3577 8513
TIME...MOT...LOC 1732Z 246DEG 46KT 3590 8583 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clements
1 follow-up statement
446 
WWUS54 KOHX 031748
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1148 AM CST Tue Jan 3 2023

TNC015-031757-
/O.CAN.KOHX.SV.W.0003.000000T0000Z-230103T1815Z/
Cannon TN-
1148 AM CST Tue Jan 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR CANNON COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CST for Middle
Tennessee.

LAT...LON 3577 8525 3572 8527 3566 8582 3572 8583
      3588 8583 3595 8582 3600 8578 3608 8574
      3616 8574 3623 8538 3622 8534 3610 8524
      3577 8513
TIME...MOT...LOC 1747Z 246DEG 46KT 3598 8560 

$$

TNC035-041-141-175-177-185-031815-
/O.CON.KOHX.SV.W.0003.000000T0000Z-230103T1815Z/
Cumberland TN-De Kalb TN-Van Buren TN-Warren TN-White TN-Putnam TN-
1148 AM CST Tue Jan 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CST
FOR SOUTHWESTERN CUMBERLAND...EASTERN DE KALB...NORTHERN VAN BUREN...
NORTHEASTERN WARREN...WHITE AND PUTNAM COUNTIES...

At 1147 AM CST, a severe thunderstorm was located 7 miles northwest
of Sparta, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cookeville, McMinnville, Sparta, Smithville, Spencer, Algood,
Monterey, Baxter, Pleasant Hill, Doyle, Hamptons Crossroads, Bakers
Crossroads, Virgin Falls State Natural Area, Burgess Falls State
Park, Rock Island State Park, Indian Rock Lake and Fall Creek Falls
State Park.

This includes Interstate 40 between mile markers 273 and 300.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3577 8525 3572 8527 3566 8582 3572 8583
      3588 8583 3595 8582 3600 8578 3608 8574
      3616 8574 3623 8538 3622 8534 3610 8524
      3577 8513
TIME...MOT...LOC 1747Z 246DEG 46KT 3598 8560 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clements

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 11:20 AM CST, 12 minutes earlier.

Area forecast discussion, Jan 3, 11:20 AM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1120 AM CST Tue Jan 3 2023

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 323 AM CST Tue Jan 3 2023

Just after 3 AM CST, showers and thunderstorms continue to move
southwest to northeast across far northwestern portions of mid
state region. These showers and thunderstorms will continue to
move northeastward as these early morning hours progress. A
tornado watch was just issued before top of hour for eleven
counties across north central and western Tennessee and will
last through through 11 AM CST this morning. Although rounds of
showers and thunderstorms are expected through tonight, model
solutions, especially latest NAMNest solution, which has verified
well lately and has from model run to model run been most
consistent and realistic about mid state potential weather
pattern evolution through tonight, are showing development of two
distinct convective lines through tonight.

The first one convective line develops across western Tennessee
and push it eastward as morning into early afternoon hours
progress. This convective line is expected to maintain itself as
it pushes through Nashville Metro Area by around noontime hour,
but significantly becomes more diffuse and weakens across eastern
portions of our area. As surface front approaches mid state region
tonight though, another line of convection is expected to develop
near Tennnessee River Valley Region and push eastward through
nighttime hours with some lingering convection across Cumberland
Plateau Region late.

With both of these lines, and thunderstorms that do develop
between, some of those thunderstorms could reach strong to
severe thresholds, which could result in strong to damaging
winds, tornadoes, and large hail development. Also with the
stronger thunderstorms, localized flooding may result with
heaviest downpours. Highs today will reflect continued
establishment of mid state region being well entrenched in warm
sector of this central contiguous U.S. synoptic frontal system.
Highs today may break record values, ranging in the low to mid
70s,upper 60s to around 70 Cumberland Plateau Region. The record
high of 73 for Nashville established in 2004 could be in jeopardy
of being exceeded along with the record high for Crossville of 66
degrees last set in 2004 being exceeded. Lows tonight will reflect
this extent of this frontal passage across our area with lows
ranging from lower 50s north to upper 50s east and south.
Additional rainfall amounts of one to two inches with some locally
higher amounts possible are expected through Wednesday morning.

Maybe some lingering isolated to scattered showers across
locations generally east of I-65 Corridor on Wednesday morning.
After this, mid state region will begin to be influenced by high
pressure influences building out of Rockies and slowly shifting
eastward across contingous U.S. The initiation of this cold air
advection pattern will result in high temperatures on Wednesday
falling into mid 50s Land Between the Lakes Region to lower 60s
south and east.

&&

.LONG TERM...
(Wednesday Night through next Monday)
Issued at 323 AM CST Tue Jan 3 2023

Continues to look like temperatures will significantly fall
as second half of work week progresses with lows by Thursday
night ranging upper 20s to lower 30s with highs on Friday
generally spanning the 40s. As these ridging influences shift
eastward, a return to a more southerly flow pattern continues
to be expected with temperatures around seasonal normal values by
end of upcoming weekend into first part of next week. As an upper
level shortwave and a weak surface front approaches and moves
through mid state region over this upcoming weekend also,
isolated to scattered showers may be possible Saturday
through Monday as temperatures continue to be around
seasonal normal values.

&&

.AVIATION...
(18Z TAFS)
Issued at 1114 AM CST Tue Jan 3 2023

A series of prefrontal troughs will continue to work across the
mid state this afternoon and tonight. The instability axis has
shifted and is now located across the Cumberland Plateau and
southern middle TN. The CSV area will experience showers and a
period of tstms over the next several hours. Then, a second round
of showers and tstms can be expected later tonight as added
surface energy attempts to set up along another advancing pre
frontal boundary. Further west, light to moderate rainfall will
continue through 00Z with vcts inclusion. IFR cigs will continue
for the BNA area through 03Z or so, and for CSV through the
overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      72  57  62  38 /  80  80  20   0
Clarksville    73  52  57  36 / 100  60  10   0
Crossville     69  57  62  36 /  80  80  60   0
Columbia       72  56  60  37 /  80  80  20   0
Cookeville     72  59  63  37 /  90  90  60   0
Jamestown      71  57  62  36 /  90  80  70   0
Lawrenceburg   72  57  62  37 /  90  80  20   0
Murfreesboro   73  58  62  37 /  90  80  30   0
Waverly        73  52  57  35 /  90  60  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...JB Wright
LONG TERM....JB Wright
AVIATION.....21
Hazardous weather outlook, Jan 3, 2:15 AM CST, 9 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
215 AM CST Tue Jan 3 2023

TNZ005>011-023>034-056>066-075-077>080-093>095-041000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
215 AM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms will be possible through tonight
across all of Middle Tennessee. Main threats will be strong to
damaging winds, tornadoes, and large hail. Localized flooding
may develop where heaviest downpours occur.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while
following all local and state guidelines.

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 mph(Measured)
Structural Damage
Trees or Power Lines Down

JB Wright

In the hours before

Special weather statement, Jan 3, 5:45 AM CST, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Nashville TN
545 AM CST Tue Jan 3 2023

TNZ006-007-025-026-031230-
Robertson TN-Dickson TN-Cheatham TN-Montgomery TN-
545 AM CST Tue Jan 3 2023

...Strong thunderstorms will impact portions of northern Dickson,
southeastern Montgomery, northern Cheatham and southwestern Robertson
Counties through 630 AM CST...

At 544 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Ashland City to 7 miles north
of Dickson. Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springfield, Dickson, Ashland City, Coopertown, Pleasant View,
Charlotte, Vanleer and Cheatham Dam.

This includes Interstate 24 between mile markers 15 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3651 8685 3639 8683 3638 8685 3638 8686
      3637 8686 3637 8688 3639 8689 3639 8691
      3637 8691 3634 8692 3608 8734 3619 8749
      3655 8710
TIME...MOT...LOC 1144Z 236DEG 35KT 3628 8725 3617 8736

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Jan 3, 7:00 AM CST, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
700 AM CST Tue Jan 3 2023

TNZ008-027-028-059-031330-
Williamson TN-Davidson TN-Wilson TN-Sumner TN-
700 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of eastern Davidson,
southwestern Sumner, northeastern Williamson and northwestern Wilson
Counties through 730 AM CST...

At 700 AM CST, Doppler radar was tracking a strong thunderstorm over
Oak Hill, or near Nashville, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Franklin, Gallatin, Lebanon, Nashville, Madison, Hendersonville,
Brentwood, La Vergne, Mount Juliet, Goodlettsville, Nolensville,
Forest Hills, Oak Hill, Belle Meade, Lakewood, Hermitage, Rural Hill,
Antioch, Belinda City and Old Hickory.

This includes the following highways...
 Interstate 40 between mile markers 206 and 234.
 Interstate 65 between mile markers 68 and 88, and between mile
markers 90 and 91.
 Interstate 24 between mile markers 47 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3641 8638 3624 8628 3609 8650 3610 8652
      3606 8653 3608 8653 3609 8655 3607 8655
      3606 8656 3604 8656 3590 8676 3603 8695
      3644 8657
TIME...MOT...LOC 1300Z 223DEG 40KT 3609 8676

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

10
Special weather statement, Jan 3, 7:29 AM CST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
729 AM CST Tue Jan 3 2023

TNZ006-007-023>026-031415-
Robertson TN-Dickson TN-Humphreys TN-Cheatham TN-Montgomery TN-
Houston TN-
729 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northern Dickson,
Montgomery, northern Cheatham, eastern Houston, northeastern
Humphreys and western Robertson Counties through 815 AM CST...

At 729 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Erin, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksville, Waverly, Erin, Coopertown, McEwen, Pleasant View,
Charlotte, Adams, Vanleer, Cedar Hill, Slayden, Cheatham Dam, Palmyra
and Cunningham.

This includes Interstate 24 between mile markers 1 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3664 8703 3640 8687 3639 8691 3638 8691
      3593 8775 3618 8787 3637 8762 3637 8759
      3638 8760 3664 8733
TIME...MOT...LOC 1329Z 234DEG 48KT 3624 8761

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Jan 3, 7:45 AM CST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Nashville TN
745 AM CST Tue Jan 3 2023

TNZ009-028>031-062-031430-
Rutherford TN-Wilson TN-Trousdale TN-Jackson TN-Macon TN-Smith TN-
745 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of Smith, north central
Rutherford, southwestern Jackson, central Wilson, southeastern Macon
and central Trousdale Counties through 830 AM CST...

At 745 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Belinda City, or 8 miles south of Lebanon, moving
northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lebanon, Carthage, Hartsville, Watertown, Gordonsville, Walterhill,
South Carthage, Tuckers Crossroads, Dixon Springs, Pleasant Shade,
Dickerson Chapel Recreation Area, Cedars Of Lebanon State Park,
Granville and Gladeville.

This includes the following highways...
 Interstate 40 between mile markers 232 and 258.
 Interstate 840 between mile markers 63 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3642 8583 3625 8576 3595 8641 3614 8648
      3651 8595
TIME...MOT...LOC 1345Z 232DEG 42KT 3609 8637

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Jan 3, 8:44 AM CST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Nashville TN
844 AM CST Tue Jan 3 2023

TNZ010-011-031-033-031530-
Overton TN-Pickett TN-Clay TN-Jackson TN-
844 AM CST Tue Jan 3 2023

...Strong thunderstorms will impact portions of northwestern Overton,
northwestern Pickett, central Jackson and Clay Counties through 930
AM CST...

At 844 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Tompkinsville to near
Gainesboro. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Celina, Gainesboro, Byrdstown, Moss, Whitleyville, Dale Hollow Lake,
Standing Stone State Park, Granville and Wolf River Dock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3662 8513 3657 8515 3626 8580 3662 8564
      3661 8550 3663 8527
TIME...MOT...LOC 1444Z 232DEG 40KT 3664 8560 3631 8574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Jan 3, 10:17 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Nashville TN
1017 AM CST Tue Jan 3 2023

TNZ058-093-094-031645-
Lawrence TN-Wayne TN-Lewis TN-
1017 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of southeastern Lewis,
southern Wayne and Lawrence Counties through 1045 AM CST...

At 1016 AM CST, Doppler radar was tracking a strong thunderstorm over
Collinwood, or 12 miles south of Waynesboro, moving northeast at 55
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lawrenceburg, Waynesboro, Collinwood, Summertown, Ethridge,
Henryville, Leoma, Westpoint and Cypress Inn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee. A Tornado Watch also remains in effect until 500 PM CST
for Middle Tennessee.

&&

LAT...LON 3501 8790 3521 8792 3557 8734 3557 8733
      3520 8724 3500 8771
TIME...MOT...LOC 1616Z 232DEG 49KT 3515 8778

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 12:35 AM CSTSpecial Weather StatementOHXStewart40 min
Jan 3, 4:01 AM CSTSpecial Weather StatementOHXHouston, Stewart44 min
Jan 3, 4:04 AM CSTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart41 min
Jan 3, 4:11 AM CSTAreal Flood AdvisoryOHXHouston, Montgomery, Stewart3 hr
Jan 3, 4:54 AM CSTSpecial Weather StatementOHXHouston, Montgomery51 min
Jan 3, 4:59 AM CSTSpecial Weather StatementOHXMontgomery31 min
Jan 3, 5:36 AM CSTSpecial Weather StatementOHXMontgomery24 min
Jan 3, 5:45 AM CSTSpecial Weather StatementOHXCheatham, Dickson45 min
Jan 3, 6:08 AM CSTSevere Thunderstorm WarningOHXCheatham, Robertson19 min
Jan 3, 7:00 AM CSTSpecial Weather StatementOHXDavidson30 min
Jan 3, 7:28 AM CSTAreal Flood AdvisoryOHXDavidson, Rutherford, Sumner, Williamson, Wilson92 min
Jan 3, 7:29 AM CSTSpecial Weather StatementOHXDickson, Houston, Humphreys, Montgomery46 min
Jan 3, 7:32 AM CSTAreal Flood AdvisoryOHXDickson, Houston, Humphreys, Montgomery, Stewart88 min
Jan 3, 7:45 AM CSTSpecial Weather StatementOHXSmith, Wilson45 min
Jan 3, 8:44 AM CSTSpecial Weather StatementOHXClay, Jackson46 min
Jan 3, 9:19 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Maury, Robertson and 5 more3 hr
Jan 3, 10:17 AM CSTSpecial Weather StatementOHXLawrence, Wayne28 min
Jan 3, 10:44 AM CSTAreal Flood AdvisoryOHXBedford, Giles, Hickman, Lawrence, Lewis, Marshall and 4 more3 hr
Jan 3, 12:09 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White29 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.